# SDR TAOA099605

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: O-Ring
- Part number: MS29513223
- Condition: Leaking
- Location: Nr 3 Fuel So Vlv
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR OF FUEL IN THE CABIN ON THE GROUND WITH THE APU RUNNING AND PACKS ON.  REPLACED O-RINGS ON NR 3 ENGINE FUEL SHUTOFF VALVE.  RAN NR 3 ENGINE OPERATES NORMAL AND NO LEAKS FOND, PER MM CHAPTER 28-22-1.  (M)
